# SDR AALA202109157943

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 13349
- Condition: Out Of Position
- Location: L1 Door
- Part time: 23,378 hours, 9,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR SLIDE HAS EXPANDED AND IS PUSHING THE SLIDE COVER OUT. REPLACED SLIDE PER JOB CARD 08L22125001.
